# SDR CALA2025111011047

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 146N876761023
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR UPPER FITTING CRACKED.   REMOVED AND REPLACED UPPER FITTING ON L4 DOOR IAW SRM 51-40-02-06-0
